MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 RM; CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 RM; CEMENTED TIBIAL TRAY
Model Number 02.18.TF3.RM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 november 2021: lot 170792: (b)(4) items manufactured and released on 27-june-2017.Expiration date: 2022-06-06.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Another devices involved: batch review performed on 04 november 2021: moto partial knee 02.18.003rm anatomical femoral component cemented s3 rm (k162084) lot 1908730: (b)(4) items manufactured and released on 22-nov-2019.Expiration date: 2024-11-11.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported ev.Moto partial knee 02.18.If3.09.Rm tibial insert fix s3 rm - 9mm (k162084) lot 178558: (b)(4) items manufactured and released on 20-march-2018.Expiration date: 2023-03-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 1 year 5 months after the primary the patient came in reporting flexion instability and the cause is unknown.The surgeon revised the patient to a total knee and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 RM
Common Device Name
CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12867456
Report Number3005180920-2021-00929
Device Sequence Number11689458
Product Code HSX
UDI-Device Identifier07630030896743
UDI-Public07630030896743
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Model Number02.18.TF3.RM
Device Catalogue Number02.18.TF3.RM
Device Lot Number170792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale